# SDR CALA2025080507297

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N77259
- Make and model: Boeing 737-8
- Aircraft serial: 43462
- Aircraft time: 13,766 hours, 4,720 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BRACKET ON 29C FELL OFF.   FOUND COVER FOR SEAT ELECTRONICS LOOSE, NOT EMERGENCY EXIT LIGHTS. RESECURED COVER FOUND COVER FOR SEAT ELECTRONICS LOOSE, NOT EMERGENCY EXIT LIGHTS. RESECURED COVER.
